# SDR DL72S981699

- Difficulty date: August 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N528DA
- Make and model: Boeing 727232
- Aircraft serial: 21702
- System (JASC): 5711 · Wing Spar
- Part: Spar Web
- Part number: 65192923
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CENTER WING REAR SPAR WEB WAS FOUND WITH 5 CRACKS NEAR  UPPER SPAR CAP.  THE CRACKS ARE TYPICAL OF THOSE IN BAC S/B 727-57A0182.  THE SPAR WEB WAS MODIFIED PER THE S/B WITH A  CHANGE TO THE REPAIR AT RBL 20 WHERE A PREVIOUS LOCAL REPAIR WAS INSTALLED.  THE REPAIR/MODIFICATION WAS ACCOMPLISHED PERER/A 365428-14AD.
